# SDR 07FDEA02527

- Difficulty date: July 19, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 727233
- Aircraft serial: 22042
- Aircraft time: 41,251 hours, 30,211 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 652244419
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE STRUT OVERHEAT LIGHT CAME ON AT 6000' DURING CLIMB, RAN QRH PROCEDURE AND WERE ABLE TO MAKE THE LIGHT GO OUT WITH REDUCING POWER.  ADVANCING POWER CAUSED THE LIGHT TO COME ON AGAIN.  REDUCED NR 1 ENGINE TO IDLE POWER AND RETURN TO  MEMPHIS.  MEM R AT HIGH PWR SETTING FOUND 8TH STAGE AIR DUCT BLOWING AIR TOWARDS SENSOR LOOP.   REPLACED DUCT AND REPOSITIONED CLAMPS.  RAN ENG PER JRH, REINSTALLED PANELS AND OPS GOOD.
